# SDR DU4R2021030100012

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 41,287 hours, 56,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND MAIN CABIN R/H FRAME HAS A DENT 4-5" INCHES ABOVE FLOOR LEVEL AT STA. 500A. S/O 660004, N/R 44352
